×

zbMATH — the first resource for mathematics

On the simultaneous associativity of F(x,y) and x+y-F(x,y). (English) Zbl 0444.39003

MSC:
39B99 Functional equations and inequalities
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Aczél, J.,Lectures on functional equations and their applications. Academic Press, New York, 1966. · Zbl 0139.09301
[2] Frank, M. J.,Associativity in a class of operations on spaces of distribution functions. Aequationes Math.12 (1975), 121–144. · Zbl 0308.39009
[3] Kimberling, C.,On a class of associative functions. Publ. Math. Debrecen20 (1973), 21–39. · Zbl 0276.26011
[4] Ling, C.-H.,Representation of associative functions. Publ. Math. Debrecen12 (1965), 189–212. · Zbl 0137.26401
[5] Mostert, P. S. andShields, A. L.,On the structure of semi-groups on a compact manifold with boundary. Ann. Math.65 (1957), 117–143. · Zbl 0096.01203
[6] Moynhan, R.,On the class of {\(\tau\)} T semigroups of probability distribution functions II. Aequationes Math.17 (1978), 19–40. · Zbl 0386.22005
[7] Paalman-de Miranda, A. B.,Topological semigroups. InMathematical centre tracts, No. 11, Mathematisch Centrum Amsterdam, 1964. · Zbl 0136.26904
[8] Schweizer, B. andSklar, A.,Associative functions and statistical triangle inequalities. Publ. Math. Debrecen8 (1961), 169–186. · Zbl 0107.12203
[9] Schweizer, B. andSklar, A.,Associative functions and abstract semigroups. Publ. Math. Debrecen10 (1963), 69–81.
[10] Schweizer, B. andSklar, A.,Operations on distribution functions not derivable from operations on random variables, Studia Math.52 (1974), 43–52. · Zbl 0292.60035
[11] Sklar, A.,Problem (P126). Aequationes Math.11 (1974), 312–313.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.